# SDR VNAA20240908005

- Difficulty date: July 30, 2024
- Submitted: September 8, 2024
- Operation: Air carrier
- Aircraft: N549NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15322
- Aircraft time: 22,926 hours, 20,529 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH6703217211
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ABOVE FLOOR SILL RH, BETWEEN FS280.00 TO FS282.86 AND STGR 17R.  CORROSION ABOVE FLOOR SILL RH, BETWEEN FS280.00 TO FS282.86 AND STGR 17R WAS REMOVED PER CRJ-900 SRM 51-21-06-001-001-A01, EVALUATED, THEREFORE IS OUT OF LIMITS PER CRJ-900 SRM 53-00-45-201-001-A01 AND REPLACED PER CRJ-900 SRM 51-42-10-001-001-A01, PER CRJ-900 SRM 51-42-06-001-001-A01 AND CRJ-900 SRM 51-42-21-001-001-A01
